-
1Academic Journal
Authors: Kundu, Sudeep1 (AUTHOR) sudeep.kundu@uni-graz.at, Kunisch, Karl1,2 (AUTHOR)
Source: Computational Optimization & Applications. Apr2024, Vol. 87 Issue 3, p785-809. 25p.
Subject Terms: Hamilton-Jacobi equations, Hamilton-Jacobi-Bellman equation, Linear equations
-
2Academic Journal
Authors: Canfora, Fabrizio1,2 (AUTHOR) fabrizio.canfora@uss.cl, Delgado, Evangelo3 (AUTHOR) edelgado2019@udec.cl, Urrutia, Luis3 (AUTHOR) lurrutia2018@udec.cl
Source: Symmetry (20738994). May2024, Vol. 16 Issue 5, p518. 20p.
Subject Terms: *QUANTUM chromodynamics, *HAMILTON-Jacobi equations, *MAGNETIC fields, *SKYRME model, *SOLITONS, *SUPERGRAVITY
-
3Academic Journal
Authors: Nguyen-Tien, Hoang1 (AUTHOR) htnguyen35@wisc.edu
Source: Asymptotic Analysis. 2024, Vol. 138 Issue 1/2, p135-150. 16p.
Subject Terms: *ASYMPTOTIC homogenization, *HAMILTON-Jacobi equations, *VISCOSITY solutions
-
4Academic Journal
Authors: Wang, Lingzhi1, lzwang@cqust.edu.cn, Liu, Chao1, Liu, Weidong1, Yan, Zhitao1, yanzhitao@cqu.edu.cn, Nie, Xiaochun1, yanzhitao@cqu.edu.cn
Source: Buildings (2075-5309); May2024, Vol. 14 Issue 5, p1482, 22p
-
5Academic Journal
Authors: Bou-Rabee, Ahmed1 (AUTHOR) ahmedmb@gmail.com, Morfe, Peter S.1 (AUTHOR)
Source: Probability Theory & Related Fields. Feb2024, Vol. 188 Issue 1/2, p235-307. 73p.
Subject Terms: Hamilton-Jacobi equations, Random sets, Point set theory, Viscosity solutions, Curvature
-
6Academic Journal
Authors: Cardaliaguet, Pierre1 (AUTHOR) cardaliaguet@ceremade.dauphine.fr, Souganidis, Panagiotis E.2 (AUTHOR)
Source: ESAIM: Control, Optimisation & Calculus of Variations. 2024, Vol. 30, p1-35. 35p.
Subject Terms: *HAMILTON-Jacobi equations, *PARTIAL differential equations, *TRAFFIC engineering, *TRAFFIC speed, *CONSERVATION laws (Physics)
-
7Academic Journal
Authors: Kumar, Pawan1 (AUTHOR) pkumar18@me.iitr.ac.in, Harsha, Aditya2 (AUTHOR)
Source: Mechanics Based Design of Structures & Machines. 2024, Vol. 52 Issue 1, p126-151. 26p.
Subject Terms: *HAMILTON'S principle function, *HAMILTON-Jacobi equations, *POWER law (Mathematics), *SMART structures, *FREE vibration, *ELECTRICAL load, *STRUCTURAL engineering
-
8Academic Journal
Authors: Garnier, Guillaume1 (AUTHOR) guillaume.garnier@inria.fr, Ziliotto, Bruno2 (AUTHOR) ziliotto@ceremade.dauphine.fr
Source: Mathematics of Operations Research. Nov2023, Vol. 48 Issue 4, p2156-2166. 11p.
Subject Terms: *Dynamic programming, Hamilton-Jacobi equations, Percolation, Games
-
9Academic Journal
Authors: Herty, Michael1, Kouhkouh, Hicham2, kouhkouh@eddy.rwth-aachen.de
Source: International Journal of Control; Mar2025, Vol. 98 Issue 3, p529-543, 15p
-
10Academic Journal
Authors: Zhou, Yinglu1, Li, Yinya1, liyinya@njust.edu.cn, Sheng, Andong1, Qi, Guoqing1
Source: International Journal of Robust & Nonlinear Control; Feb2025, Vol. 35 Issue 3, p1117-1133, 17p
-
11Academic Journal
Authors: TIANYANG CHU1, tchu@lsec.cc.ac.cn, HAILONG GUO2, hailong.guo@unimelb.edu.au, ZHIMIN ZHANG3, ag7761@wayne.edu
Source: SIAM Journal on Numerical Analysis; 2025, Vol. 63 Issue 1, p23-53, 31p
-
12Academic Journal
Authors: Daudin, Samuel1, Jackson, Joe2, jsjackson@uchicago.edu, Seeger, Benjamin3
Source: Communications in Partial Differential Equations; 2025, Vol. 50 Issue 1/2, p1-52, 52p
-
13Academic Journal
Authors: Plaksin, Anton1,2 (AUTHOR) a.r.plaksin@gmail.com
Source: Applied Mathematics & Optimization. Aug2023, Vol. 88 Issue 1, p1-29. 29p.
Subject Terms: Viscosity solutions, Hamilton-Jacobi equations, Cauchy problem, Differential games
-
14Academic Journal
Authors: Hall, Brian C.1 (AUTHOR) bhall@nd.edu, Ho, Ching-Wei1,2 (AUTHOR)
Source: Probability Theory & Related Fields. Aug2023, Vol. 186 Issue 3/4, p1081-1166. 86p.
Subject Terms: *Stochastic analysis, Brownian motion, Hamilton-Jacobi equations, Operator algebras, Random matrices
-
15Academic Journal
Authors: Yu, Yuechuan1, Han, Fei1,2, hanfei@dlut.edu.cn, Li, Zhibin1, Sun, Yunhou3, houyunsun@126.com, Mei, Yong3, meiyong1990@126.com, Zhang, Ao3
Source: International Journal for Numerical Methods in Engineering; Dec2023, Vol. 124 Issue 24, p5574-5595, 22p
-
16Academic Journal
Authors: Ladino, Jose Miguel1 (AUTHOR), Benavides-Gallego, Carlos A.2,3 (AUTHOR) cabenavidesg@sjtu.edu.cn, Larrañaga, Eduard1 (AUTHOR), Rayimbaev, Javlon4,5,6,7,8 (AUTHOR), Abdulxamidov, Farrux9,10 (AUTHOR)
Source: European Physical Journal C -- Particles & Fields. Nov2023, Vol. 83 Issue 11, p1-17. 17p.
Subject Terms: *HAMILTON-Jacobi equations, *SCHWARZSCHILD black holes, *ORBITS (Astronomy), *BLACK holes, *PARTICLE dynamics, *EQUATIONS of motion, *PSEUDOPOTENTIAL method, *HAWKING radiation, *SPIN-orbit interactions
-
17Academic Journal
Authors: Zhu, Yu1, zhu.y@ntu.edu.cn, Huang, Yingjian1, hyjian@stmail.ntu.edu.cn, Lv, Shuaishuai1, 2210310024@stmail.ntu.edu.cnlvshuaishuai@ntu.edu.cn, Ni, Hongjun1, lvshuaishuai@ntu.edu.cnwangxx@ntu.edu.cn, Zhou, Lin1, Wang, Xingxing1, Lin, Changbin2, cnchklcb@163.com, Wu, Xiaoyu2, wxyhkfoam@163.com
Source: Coatings (2079-6412); Nov2023, Vol. 13 Issue 11, p1943, 14p
-
18Academic Journal
Authors: Han, Wonho1 (AUTHOR), Kim, Kwangil1 (AUTHOR) kimki1973@star-co.net.kp, Hong, Unhyok2 (AUTHOR)
Source: Applications of Mathematics. Oct2023, Vol. 68 Issue 5, p661-684. 24p.
Subject Terms: *HAMILTON-Jacobi equations, *ALGORITHMS
-
19Academic Journal
Authors: Kouskiya, Uditnarayan1, Acharya, Amit2
Source: Quarterly of Applied Mathematics; Jun2025, Vol. 83 Issue 2, p315-360, 46p
-
20Academic Journal
Authors: Cooperman, William1 (AUTHOR) billc@uchicago.edu
Source: Probability Theory & Related Fields. Jun2023, Vol. 186 Issue 1/2, p493-520. 28p.
Subject Terms: Hamilton-Jacobi equations, Equations, Ergodic theory, Percolation theory